Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 9, NWS Pueblo, CO

May 18, 2024Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2024, 7:58 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2024, 7:58 PM MDT (01:58 UTC)
Expired
May 18, 2024, 8:45 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 133 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2473 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

322 
WUUS55 KPUB 190158
SVRPUB
COC011-061-099-190245-
/O.NEW.KPUB.SV.W.0009.240519T0158Z-240519T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
758 PM MDT Sat May 18 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Central Kiowa County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 845 PM MDT.

* At 758 PM MDT, a severe thunderstorm was located near Neegronda
  Reservoir, or 12 miles northwest of Lamar, moving north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lamar, Eads, Wiley, Neeoshe Reservoir, Sweetwater Reservoir,
  Chivington, Neegronda Reservoir, and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3810 10261 3817 10288 3861 10285 3861 10240
TIME...MOT...LOC 0158Z 197DEG 43KT 3824 10274 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

mw
2 follow-up statements
739 
WWUS55 KPUB 190226
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
826 PM MDT Sat May 18 2024

COC011-099-190234-
/O.CAN.KPUB.SV.W.0009.000000T0000Z-240519T0245Z/
Prowers CO-Bent CO-
826 PM MDT Sat May 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning in northwestern 
Prowers County and northeastern Bent County has moved out of the 
warned area. Therefore, the warning has been cancelled for Prowers 
and Bent Counties. 

&&

LAT...LON 3836 10250 3838 10287 3861 10285 3861 10240
TIME...MOT...LOC 0224Z 188DEG 36KT 3850 10269 

$$

COC061-190245-
/O.CON.KPUB.SV.W.0009.000000T0000Z-240519T0245Z/
Kiowa CO-
826 PM MDT Sat May 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR CENTRAL KIOWA COUNTY...

At 824 PM MDT, a severe thunderstorm was located near Eads, or 28
miles southwest of Cheyenne Wells, moving north at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eads and Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3836 10250 3838 10287 3861 10285 3861 10240
TIME...MOT...LOC 0224Z 188DEG 36KT 3850 10269 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

mw
728 
WWUS55 KPUB 190237
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
837 PM MDT Sat May 18 2024

COC061-190247-
/O.EXP.KPUB.SV.W.0009.000000T0000Z-240519T0245Z/
Kiowa CO-
837 PM MDT Sat May 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY WILL
EXPIRE AT 845 PM MDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3836 10250 3838 10287 3861 10285 3861 10240
TIME...MOT...LOC 0237Z 197DEG 43KT 3863 10264 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:20 PM MDT, 2 hours 38 minutes earlier. Its key messages:

  • A few strong/severe storms possible this afternoon over the plains.
  • Strong to severe storms possible once again over the far eastern plains tomorrow afternoon.
  • Warm, dry, and windy for Monday, with isolated thunderstorms favoring the higher terrain and far eastern plains.
  • Better chance for showers and thunderstorms Tuesday through Tuesday night.
Area forecast discussion, May 18, 5:20 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
520 PM MDT Sat May 18 2024

.KEY MESSAGES...

- A few strong/severe storms possible this afternoon over the
  plains.

- Strong to severe storms possible once again over the far
  eastern plains tomorrow afternoon.

- Warm, dry, and windy for Monday, with isolated thunderstorms
  favoring the higher terrain and far eastern plains.

- Better chance for showers and thunderstorms Tuesday through
  Tuesday night.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 155 PM MDT Sat May 18 2024

Currently...

Scattered showers and thunderstorms were located in the Pikes Peak
region and extended southwest into Fremont county. Another line of
convection was noted over the central mtns. Shear was quite
favorable over the I-25 corridor with the stout SE winds in place
over the mid level westerlies, but CAPE values were running about
500 J/kg. Some weak rotation was noted with the cells up in far
northern El Paso county.

Rest of today into tonight...

Main concern for stronger storms in the short term will generally be
north of Pueblo to Springfield CO line. Best CAPE will be over Kiowa
county later this afternoon into the evening hours and overall best
chance of a severe storm getting going will be over Kiowa county
region, later this evening. Activity is likely to clear all of the
region by the mid to late evening hours.

Otherwise, anticipate clear skies later tonight with mid temps
around 50F tomorrow morning plains, 40s valleys and 30 and 40s mtns.

Tomorrow...

Main forcing tomorrow will move across the region relatively early,
and likewise the best chance for stronger storms will be over the
far eastern plains during the mid afternoon (2-4 pm) time frame. SPC
currently has slight risk up the the KS/CO border and cannot argue
with this. Over the remainder of the region a few high based storms
will be possible with the main concern being some gusty winds.
Otherwise it will be quite warm tomorrow as breezy west to southwest
surface winds will be in place, and with downslope in place, it will
get warm. Expect highs around 90F along the KS border with mid to
upper 80s over the rest of the plains. winds will be in the 15-20
mph range with G25-35kt, with stronger winds in the mtns.

The only fire weather zone with fuels favorable for critical fire
behavior is zone 225 (Southern Mtns), however min RH values will
only be at around 15% so no fire wx high lights anticipated at this
time. \/Hodanish

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 155 PM MDT Sat May 18 2024

Sunday night through Monday...Upper trough of low pressure over the
Pacific NW will begin to strengthen and push east into the Rocky Mt
region, increasing southwest flow aloft across the Four Corners and
CO. This will provide for a very mild night Sunday night and warming
temps on Monday, but increasing mid and high level moisture will
mean an increase in cloud cover through the day from the west as
well as isolated to scattered convection initiating over the higher
terrain by midday Mon. In addition, though dry downsloping air will
push east across the plains during the afternoon, models are
indicating some low level moisture seeping back into the far eastern
plains during the morning. This should provide the fuel for isolated
storm development during the afternoon for a few hours before the
dry air overcomes. As for fire weather concerns, weather parameters
are there for portions of the forecast area but latest fuels info
indicates green up underway so no firewx highlights at this time. As
for temps, plan on highs Mon in the 70s for the high valleys and mid
70s to mid 80s for the plains.

Tuesday and Wednesday...Upper trough crosses the Rocky Mt region
Tue, bringing a quick 1 to 3 inches of new snow to the central mts
as well as slightly cooler temps and shower chances to the plains
thanks to a midday cold front. All of the higher terrain will likely
see some light snow, but the central mts and the Pikes Peak region
will see the most since the positions of this upper system will
favor the northern half of the state. Plan on scattered showers and
isolated thunderstorms across the eastern plains Tue afternoon and
evening, then lingering llvl moisture sparking isolated convection
again on Wed. Both days will be slightly cooler, with highs in the
60s for the high valleys, and upper 60s to upper 70s for the plains.

Thursday through Saturday...Long range models indicate that another
Pacific low pressure system will gather strength Thu, then push
across the Rockies Fri and Sat. There is some disagreement on how
far south this system will dip, with the extended procedure
currently siding with a more northern track which will keep the
forecast area under dry and warm west to southwest flow with just
some isolated convection possibilities. Plan on highs all three days
in the mid 60s to around 70F for the high valleys, and mid 70s to
mid 80s for the plains. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 515 PM MDT Sat May 18 2024

At KCOS and KPUB, will carry vcts until 02z at both sites, and
would expect brief periods of strong and erratic outflow winds
gusting to 40 kts at times. Storms then end after 02z with VFR
conditions overnight and through the day Sun. S-SW winds will
strengthen Sun after 18z, with some gusts over 20 kts at KCOS
through the afternoon. At KALS, VFR the next 24 hrs. SW winds
will diminish this evening, the reappear 17z-18z Sun, with
gusts to 25 kts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, May 18, 11:33 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Sat May 18 2024

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Sat May 18 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will form over the mountains early this
afternoon with most of the activity occurring north of highway 50.
The thunderstorm activity will then move east and move across the
greater Pikes Peak region during the mid to late afternoon time
period. The storms will then continue to move across the far
eastern plains this evening, with most of the activity remaining
north of a line from La junta to Springfield.

Strong gusty winds of 45 to 55 mph will be possible, with local
gusts to 60 mph possible, especially over the far eastern plains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms, a few possibly severe, are possible
across the eastern plains Sunday, and again on Monday. Additional
showers and thunderstorms are expected across portions of the
higher terrain and plains Tuesday and Tuesday night. Snowfall
across the higher terrain will be minor, with the risk of severe
weather anticipated to be low at this time.

Periods of warm, dry, and windy conditions are expected next
week. At this time, highest confidence for these conditions to
occur is on Sunday and again Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, May 18, 5:29 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Sat May 18 2024

COZ086-190000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
529 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUEBLO COUNTY
THROUGH 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm over
Blende, or near Pueblo Airport, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo, Pueblo Airport, Pueblo Depot, Salt Creek, Blende, and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3813 10454 3824 10467 3850 10439 3834 10418
TIME...MOT...LOC 2328Z 226DEG 34KT 3823 10453

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, May 18, 5:45 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Sat May 18 2024

COZ084-085-190015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
545 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 615 PM MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm over
Peterson Space Force Base, or 7 miles east of Colorado Springs,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Peyton, Falcon, Peterson Space Force Base, Cimarron
Hills, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3873 10469 3883 10482 3912 10460 3896 10434
TIME...MOT...LOC 2344Z 220DEG 33KT 3884 10469

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

mw
Special weather statement, May 18, 6:27 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
627 PM MDT Sat May 18 2024

COZ086-089-190100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
627 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY AND EAST
CENTRAL PUEBLO COUNTIES THROUGH 700 PM MDT...

At 626 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Olney Springs, or 23 miles east of Pueblo Airport,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Crowley and east central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10381 3839 10365 3815 10405 3828 10421
      3852 10395
TIME...MOT...LOC 0026Z 225DEG 26KT 3827 10406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, May 18, 7:00 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Sat May 18 2024

COZ086-089-190130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
700 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES THROUGH 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Crowley, or 30 miles east of Pueblo Airport,
moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Ordway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3817 10399 3833 10408 3849 10378 3825 10363
TIME...MOT...LOC 0100Z 245DEG 14KT 3829 10395

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

mw
Special weather statement, May 18, 7:08 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
708 PM MDT Sat May 18 2024

COZ097>099-190145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
708 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 745 PM
MDT...

At 708 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles west of Two Buttes Reservoir, or 29 miles southwest of Lamar,
moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central
Prowers, northwestern Baca and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3764 10295 3775 10308 3808 10282 3785 10254
TIME...MOT...LOC 0108Z 223DEG 31KT 3776 10296

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, May 18, 7:16 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
716 PM MDT Sat May 18 2024

COZ097>099-190145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
716 PM MDT Sat May 18 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 745 PM
MDT...

At 715 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 15 miles west of Springfield, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3732 10290 3747 10303 3773 10267 3747 10247
TIME...MOT...LOC 0115Z 235DEG 19KT 3744 10289

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:27 PM MDTSpecial Weather StatementPUBCrowley33 min
May 18, 7:00 PM MDTSpecial Weather StatementPUBCrowley30 min
May 18, 7:08 PM MDTSpecial Weather StatementPUBBent37 min
May 18, 7:16 PM MDTSpecial Weather StatementPUBBaca29 min
May 18, 7:39 PM MDTSevere Thunderstorm WarningPUBBent, Prowers51 min
May 18, 7:49 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero26 min
May 18, 8:05 PM MDTSpecial Weather StatementPUBProwers25 min
May 18, 8:11 PM MDTSpecial Weather StatementPUBKiowa34 min
May 18, 8:32 PM MDTSevere Thunderstorm WarningPUBProwers28 min
May 18, 8:42 PM MDTSpecial Weather StatementPUBKiowa33 min
May 18, 8:59 PM MDTSevere Thunderstorm WarningPUBProwers46 min
May 18, 9:07 PM MDTSpecial Weather StatementPUBKiowa38 min
May 18, 9:48 PM MDTSevere Thunderstorm WarningPUBProwers27 min
May 18, 10:12 PM MDTSpecial Weather StatementPUBProwers33 min
May 18, 10:14 PM MDTSpecial Weather StatementPUBKiowa31 min
May 18, 10:38 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
May 18, 10:52 PM MDTSpecial Weather StatementPUBKiowa38 min
May 18, 11:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers34 min
May 19, 3:26 AM MDTFire Weather WatchPUBCostilla, Custer, Huerfano, Las Animas, Pueblo, Saguache11 hr
May 19, 1:07 PM MDTSpecial Weather StatementPUBBaca, Prowers38 min
May 19, 1:28 PM MDTSpecial Weather StatementPUBBaca32 min
May 19, 1:38 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers67 min
May 19, 2:15 PM MDTRed Flag WarningPUBCostilla, Custer, Huerfano, Las Animas, Pueblo, Saguache30 hr
May 19, 2:34 PM MDTSpecial Weather StatementPUBElbert26 min
May 19, 3:12 PM MDTSpecial Weather StatementPUBProwers33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.